# SDR ABXA9900198

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611340
- Condition: Cracked
- Location: Ws 69
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED AT STATION XCW69 AND STRINGER 10.  INSTALLED DOUBLER AND FILLET SUPPORT ANGLE IAW DC8 IAW DC8 SRM.
